# SDR 98ZZZX4518

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N962CC
- Make and model: Cessna 210R
- Aircraft serial: 21064986
- Engine: Cont IO520L
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6462121
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURES ARE UNSTABLE AND FLUCTUATING.  THE ENGINE DRIVEN FUEL PUMP AND FUEL CONTROLLER ARE REPLACED AND THE PROBLEM SOLVED.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS DEFECTIVE PARTS OR ASSEMBLY PROCESS OF THE PUMP AND FUEL CONTROLLER AT RE-MANUFACTURE OF THE ENGINE.
